# SDR DL72L952481

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LTR CK, 1.125 INCH CRACK AT MAIN ENT DOOR UPPER HINGE CUTOUT.  REPAIR PER M/M 53-30-0 AND ERA 301886-14.
